# SDR JIKA2015031302

- Difficulty date: March 13, 2015
- Submitted: March 17, 2015
- Operation: Air carrier
- Aircraft: N3553F
- Make and model: Piper PA-31-350
- Aircraft serial: 318052044
- Aircraft time: 19,497 hours, 22,543 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Circuit Breaker
- Condition: Faulty
- Location: Window Heat
- Stage of operation: CR
- How discovered: C
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING CRUISE FLIGHT, PILOT NOTICED AN ELEC BURNING SMELL WHILE TESTING WINDSHIELD HEAT SYS.  PILOT TRIED CYCLING SYS OFF & THEN BACK ON TO DETERMINE SOURCE OF SMELL.  THE BURNING SMELL DISSIPATED & THEN RETURNED WHEN WINDSHIELD HEAT SYS WAS TURNED ON.  THE PILOT LANDED WITHOUT INCIDENT.  INSPECTION REVEALED LOOSE FASTENER AT WINDSHIELD HEAT CB, REPLACED CB & TIGHTEN FASTENER, PERFORMED OPERATIONAL CHECK OF WINDSHIELD HEAT.  SYS CHECK WAS NORMAL.
